# SDR DALA2025120908982

- Difficulty date: December 2, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,744 hours, 17,159 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STRUT, LT FORWARD UPPER SPAR VERTICAL FLANGE CRACKED NSTA 221.25.   ABRICATED THE UPPER SPAR AND REMOVED AND REPLACED THE UPPER SPAR CHORD IAW ER/A 630536-14. (1331241)
